# SDR RAIA960502

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT AT SEAT 10A INOP.  REPLACED LAMP.  (M)
